Anyone have experience with Epitol (carbamazepine) and side effects?
Does anyone have experience with epitol? Particularly side effects.
I do not have epilepsy. I have glossopharyngeal neuralgia which causes sharp nerve pain in the tongue. I have been given Epitol. ONe of the possible side effects is rash. I have started having a small rash. Does anyone here have experience with that? Thanks in advance
Interested in more discussions like this? Go to the Neuropathy Support Group.
I have taken a brand name Carbamzepine (Carbitrol) for many years for seizures without any side effects.
Albeit there are a number of types of rashes that can be caused by Epitol/Carbamazepine one can be especially serious. It's known as Stevens-Johnson syndrome and is rare and people of Asian descent are more prone to it. A physician should IMMEDIATELY diagnose any rash. Have you started this medication in the last few months?
Although your rash may be nothing more than a mild inconvenience it could also be a possibly life-threatening condition. Please call your doctor to be safe.
Best of luck,